MathSciNet Relay Station
MathSciNet bibliographic data
MR2684517 57M50
Lustig, Martin; Moriah, Yoav Horizontal Dehn surgery and genericity in the curve complex. J. Topol. 3 (2010), no. 3, 691–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement